Vol. 36, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A non-compact Krein-Milman theorem

D. K. Oates

Vol. 36 (1971), No. 3, 781–785
Abstract

This paper describes a class of closed bounded convex sets which are the closed convex hulls of their extreme points. It includes all compact ones and those with the positive binary intersection property.

Mathematical Subject Classification
Primary: 46.01
Milestones
Received: 11 August 1969
Published: 1 March 1971
Authors
D. K. Oates